×

Found 29 Documents (Results 1–29)

100
MathJax

Perturbation method in the theory of propagation of two-frequency electromagnetic waves in a nonlinear waveguide. I: TE-TE waves. (English. Russian original) Zbl 1460.78010

Comput. Math. Math. Phys. 61, No. 1, 103-117 (2021); translation from Zh. Vychisl. Mat. Mat. Fiz. 61, No. 1, 108-123 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Propagation of electromagnetic waves in an open planar dielectric waveguide filled with a nonlinear medium. II: TM waves. (English. Russian original) Zbl 1451.78023

Comput. Math. Math. Phys. 60, No. 3, 427-447 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 3, 429-450 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Propagation of electromagnetic waves in an open planar dielectric waveguide filled with an nonlinear medium. I: TE waves. (English. Russian original) Zbl 1427.78023

Comput. Math. Math. Phys. 59, No. 6, 958-977 (2019); translation from Zh. Vychisl. Mat. Mat. Fiz. 59, No. 5, 838-858 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear propagation of coupled electromagnetic waves in a circular cylindrical waveguide. (English. Russian original) Zbl 1383.78025

Comput. Math. Math. Phys. 57, No. 8, 1294-1309 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 8, 1304-1320 (2017).
PDF BibTeX XML Cite
Full Text: DOI

On the problem of propagation of nonlinear coupled TE-TM waves in a layer. (Russian, English) Zbl 1313.35338

Zh. Vychisl. Mat. Mat. Fiz. 54, No. 3, 504-518 (2014); translation in Comput. Math. Math. Phys. 54, No. 3, 522-536 (2014).
MSC:  35Q61 78A25 78A40
PDF BibTeX XML Cite
Full Text: DOI Link

Nonlinear transmission eigenvalue problem describing TE wave propagation in two-layered cylindrical dielectric waveguides. (Russian, English) Zbl 1299.78015

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 7, 1150-1161 (2013); translation in Comput. Math. Math. Phys. 53, No. 7, 973-983 (2013).
MSC:  78A50 45G05
PDF BibTeX XML Cite
Full Text: DOI

The method of Cauchy problem for solving a nonlinear eigenvalue transmission problem for TM waves propagating in a layer with arbitrary nonlinearity. (Russian, English) Zbl 1274.78073

Zh. Vychisl. Mat. Mat. Fiz. 53, No. 1, 74-89 (2013); translation in Comput. Math. Math. Phys. 53, No. 1, 78-92 (2013).
MSC:  78A50
PDF BibTeX XML Cite
Full Text: DOI

A nonlinear boundary eigenvalue problem for TM-polarized electromagnetic waves in a nonlinear layer. (English. Russian original) Zbl 1177.78050

Russ. Math. 52, No. 10, 60-63 (2008); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2008, No. 10, 70-74 (2008).
MSC:  78A60 78A40
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 5

Year of Publication

all top 3

Classification